A supplied image obtained sunday, June 15th 2014, shows a new drug known as Snapchat. Northern Territory police are concerned about the new drug that makes users become aggressive and erratic.
A supplied image obtained sunday, June 15th 2014, shows a new drug known as Snapchat. Northern Territory police are concerned about the new drug that makes users become aggressive and erratic. AAP IMAGE - NT POLICE

Snapchat drug puts four in hospital

FOUR men have been taken to hospital with symptoms of wild aggression and hysteria after taking a new designer drug called Snapchat.

The small pink and blue pills contain the imprint of the ghost logo for popular social media application Snapchat.

ABC Online reported one man was treated in intensive care and another three treated in the emergency department after taking the drug in Darwin this weekend.

It is the second weekend residents in the city have been hospitalised after taking the drug.

Northern Territory chief medical officer Steven Skov told ABC Online the drug is a class of amphetamine and has warned young people to stay away from the drug.

"They are very aggressive while on this drug and it's also a danger to themselves," he said.


Much more than a job

Much more than a job

Stable hand develops life long skill set

Local club celebrates 20 years

Local club celebrates 20 years

Local polocrosse club celebrates 20 years

Giving to vital rural services

Giving to vital rural services

RFDS and CQ Rescue to benefit from local fundraiser

Local Partners